MAUDE Adverse Event Report: LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE

LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Model Number V2.0
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device appeared to be operating on an older firmware version which was causing issues when attempting to take scans.The device was tested, then updated to latest firmware and was found to be functional.After delivery of a new device with updated firmware, the patient was able to successfully obtain scans.
 
Event or Problem Description
The patient reports receiving an unable to analyze result the majority of the time when attempting readings.When reviewing data uploaded to the cloud, there are inconsistencies in the data available.The patient had no adverse event or a reaction resulting from this problem.

Brand Name
HOMECG+
Common Device Name
TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Manufacturer (Section D)
LOHMAN TECHNOLOGIES, LLC
n27 w23953 paul rd
ste 204
pewaukee WI 53072
Manufacturer (Section G)
VERSA ELECTRONICS
3943 quebec ave n
minneapolis MN 55427
Manufacturer Contact
jason dvorak
n27 w23953 paul rd
ste 204
pewaukee, WI 53072
2622275066
MDR Report Key22873951
Report Number3012267350-2025-00001
Device Sequence Number10371181
Product Code DXH
UDI-Device Identifier00860003939734
UDI-Public(01)00860003939734
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV2.0
Device Lot Number2021 - 168283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale